# SDR AALA202007249005

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 65,203 hours, 25,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN R1 DOOR NEEDS TO BE SERVICED. FILLED CABIN R1 DOOR ACCUMULATOR WITH NITROGEN IAW AMM 52-10-00. OK FOR SERVICE
